# SDR CA960717002

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 82710097101
- Condition: Malfunction
- Location: Clutch
- Component: Dhav
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL DISCONNECT ON LANDING. ROLL DISCONNECT SYSTEM INSPECTED AND NO FAULT FOUND. MANUFACTURER NOTIFIED. AWAITING APPROVAL OF DEHAVILLAND SB 8-27-79 REINSTALLATION AND REPOSITION OF MODIFIED DISCONNECT SPRING.
